Period is really irregular


Torilodge
on Mar 01, 2014 @ 02:37 pm

I just need advice, I'm 20 years old and I've been on birth control for nearly 6 years, for the first five I was on one brand until it stopped working and my period starting coming at odd times now I am on tri cyclen which is a birth control that gets a higher dose each week to prevent getting my period early .18mg first months .21 next then .25 on the last week I have been on it for 6 months now and I have my period for the 3rd time this month and I'm only into my second week! Heavy bleeding,cramps everything :( I'm so tired of it what could this be!!
 


2 Replies


ahildebrand88
yikes! on Mar 02, 2014 @ 09:47 pm

I would speak about this to your gynecologist! That would be so annoying! It is bad enough to get it once a month! Maybe there is an alternative birth control pill, or even a different birth control method you could try.
Reply

Ali de Bold
Please see your doctor on Mar 02, 2014 @ 10:08 pm

Have you been taking it exactly as prescribed? If so, it's possible this is not a good match for you. I would go in to see your doctor first thing this week and have them get to the bottom of it. Sorry you are going through this!
Reply

Leave A Reply

Title:
Your Reply:
 

 

Join Our Newsletter

Stay in the loop for the latest news, contests, deals and more!